# SDR 2011FA0000393

- Difficulty date: June 23, 2011
- Submitted: June 23, 2011
- Operation: General aviation
- Aircraft: N5585Y
- Make and model: Beech F33A
- Aircraft serial: CE1389
- Aircraft time: 21,998 hours
- Engine: Cont IO520BB
- Engine time: 1,050 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Part number: RAP216CW
- Part serial: B23824
- Condition: Failed
- Location: Engine
- Part time: 151 hours, 151 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE GYRO WARNING LIGHT CAME ON IN FLIGHT.  UP ON TROUBLESHOOTING THE MECHANIC FOUND THE SHAFT SHEARED.  INSTALLED NEW PUMP, SYS WORKED NORMAL.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
